# SDR SWAA2023030205538

- Difficulty date: February 21, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1670 ARE INOP<[01] COMPLETED STEP 1;[02] VERIFIED COMPLETE;[03] UPDATED FOR BATTERY REMOVAL AND INSTALL INFORMATION;[04] COMPLETED STEP 2 CARD COMPLETED;[05] VERIFIED TASK CARD COMPLETE.
